# SDR AWXA200500913

- Difficulty date: August 7, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 53,742 hours, 32,205 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING 4 DAY CHECK DISCOVERED ROW 22L, SEAT MOUNTED, EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHTING SEAT HARNESS AT ROW 22L.  OPERATIONAL CHECKS GOOD.
